# SDR TSAA9933489

- Difficulty date: December 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AL
- Make and model: Boeing 737282C
- Aircraft serial: 23051
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED NR 1 EMERGENCY FLOOR BATTERY PACK DUE TO INOPERABLE.  OPS CHECKED OK,  AIRCRAFT RETURNED TO SERVICE. (X)
